MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LANCET,HEEL,NEWBORN,1.0MM D, 2.5MM L

Medline Industries, LP MEDLINE; LANCET,HEEL,NEWBORN,1.0MM D, 2.5MM L
Catalog Number MPHNEWBORN2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after a heel stick this morning the nurse was cleaning up the ved and found the "min razor blade" that fell out of the nancet.".
 
Additional Manufacturer Narrative
The nurse was completing a heel stick on a patient, used the product as instructed, obtained the lab, and when cleaning up her bedspace she saw the little blade sitting next to the heel lancet; no serious injury identified, medical intervention required, or follow-up care needed.Medline received 1ea infant heel incision device in used condition, randomly selected 25 samples to perform visual and functional testing, and visual inspection revealed no manufacturing defects preventing the samples to work as intended; functional testing experienced no issues, the incision mark was clearly visible, and the cutting mechanism was fully retracted as intended.The complaint was confirmed and the sample received showed that the needle was disconnected from the device, though testing did not reveal any defects and medline was unable to recreate the issue the customer experienced.Medline was not able to determine the root cause of the issue; material trending via sap showed no similar complaints during the last 12 months, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LANCET,HEEL,NEWBORN,1.0MM D, 2.5MM L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50886274
Report Number1417592-2026-50304
Device Sequence Number10704880
Product Code FMK
UDI-Device Identifier30888277661190
UDI-Public30888277661190
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHNEWBORN2
Device Lot Number75822090006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown